# SDR UIEA2023060500568

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA THOUGHT THICKNESS CRACK FOUND ON LH BS2231 S16 STRAP (COUNT FROM O/B SECOND LAYER) RUNNING FWD AT 4 O/C POSITION (VIEW LOOKING O/B).( M/D - STA 2231 STR 16L FRAME STRAP P/N: 65B01849-25 CRACK AREA REPAIRED IAW RI-53-60-16284 REV.A. NO FURTHER DEFECTS NOTED )
